# SDR ZZDA070618189

- Difficulty date: June 18, 2007
- Submitted: July 10, 2007
- Operation: Air carrier
- Aircraft: N935AT
- Make and model: Boeing 717-200
- Aircraft serial: 55069
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT, INNER SURFACE OF SKIN HAS CORROSION BETWEEN STA 813 AND 898.5 AND L 26L TO 25L LAP SEAM AREA.  INSTALLED DOUBLER AND TRIPLER REPAIR AT AFT CARGO COMPARTMENT, INNER SURFACE SKIN BETWEEN STA 813 AND 898.5 AND L-26L AND L-25L IAW BOEING MESSAGE NUMBER 1-383755005-4 DATED 20-JUN-2007 AND AIRTRAN EA 17-53-00541 IR.  MATERIAL USED FOR DOUBLER AND TRIPLER 7075-T6 .080.  SIZE 1.0 X 19.0 INCHES.
